A 39-year-old member asked:
My doctor just prescribed levocarnitine, liothyronine, and had me buy three vitamins otc. any side effects?
2 doctor answers • 5 doctors weighed in
Pediatric Endocrinology 21 years experience
WATCH for liothyroni: watch for any signs of rapid heart rate if your dose of Liothyronine is excessive for your body
2.8k viewsReviewed >2 years ago
A Verified Doctoranswered
Please ask your doc: Your doctor should already know the side effects of liothyronine, like hyperthyroidism which can cause both short term and long-term consequences. T3 measurements are not useful in terms of assessing underactivity of the thyroid, particularly as a total T3 independent of TSH and ft4. Don't know why the other supplements either - you need to discuss further with your doctor.
5.4k viewsAnswered >2 years agoMerged
Last updated May 29, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.